Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Burning feet soles, hardening of skin, arthritis in spine and hands, exercises. Reason?

I have been experiencing burning on the soles of both of my feet with the hardening of skin up near the base of some of the toes. I do not have diabetes. The pain is constant, but appears worst when the feet are elevated or after I get out of bed and put my feet on the floor. I have always exercised and I walk about 5Ks several times per week. I have arthritis in the spine (including 3 herniated discs with one pressing on a nerve) and in my hands.
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello,
I have gone through your query and understood your concerns. The symptoms you have mentioned as purely due to herniated discs with nerve compression. If you were my patient I will educate you first about the disease and then I will prescribe NSAIDs for temporary relief and I will suggest you to have physical therapy. But dont go for spinal manipulation. Surgery will be the best choice for decompression of the nerve. Thank you.
Answered: Fri, 11 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor